C.R. BARD, INC. (BASD) -3006260740 M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
0605420 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Difficult to Flush (1251); Blocked Connection (2888)
| Health Effect - Clinical Codes |
Extravasation (1842); Swelling/ Edema (4577)
| Date of Event |
04/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient underwent a port placement procedure using mri chrono port.Sometime post port placement, the device allegedly had flushing issue and experienced swelling and extravasation.The current status of the patient is unknown.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
A patient underwent a port placement procedure using mri chrono port.Sometimes post a port placement, the device allegedly had flushing issue, and the patient experienced swelling and extravasation.Reportedly, difficulty in piercing the membrane of the device was observed.The current status of the patient was unknown.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported difficult to flush, fluid leak and blocked connection issues as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (patient, device).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.